D-branes and Spinc structures

Published

Journal Article

It was recently pointed out by E. Witten that for a D-brane to consistently wrap a submanifold of some manifold, the normal bundle must admit a Spinc structure. We examine this constraint in the case of type II string compactifications with vanishing cosmological constant, and argue that in all such cases, the normal bundle to a supersymmetric cycle is automatically Spinc. © 1999 Published by Elsevier Science B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Bryant, RL; Sharpe, E

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 450 / 4

Start / End Page

  • 353 - 357

International Standard Serial Number (ISSN)

  • 0370-2693

Digital Object Identifier (DOI)

  • 10.1016/S0370-2693(99)00161-6

Citation Source

  • Scopus